# SDR AU981152

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 LEADING EDGE SLAT TRAILING EDGE WEDGE DELAMINATED IN FOUR AREAS.  FOUND DURING INSPECTION IAW AD/B767/73.
